On uniqueness of hyperfunction solutions of holonomic systems

Masakazu Muro Department of Mathematics, Kochi University

TBD mathscidoc:1701.332685

Arkiv for Matematik, 26, (1), 305-314, 1987.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:27 uploaded by arkivadmin ] [ 363 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{masakazu1987on,
  title={On uniqueness of hyperfunction solutions of holonomic systems},
  author={Masakazu Muro},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203527956508494},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={305-314},
  year={1987},
}
Masakazu Muro. On uniqueness of hyperfunction solutions of holonomic systems. 1987. Vol. 26. In Arkiv for Matematik. pp.305-314. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203527956508494.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved